# SDR CALA2024022600524

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 451T160628
- Condition: Corroded
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM 63-5310-1-2503 /// FLC DOOR CUTOUT LWR SILL F/S 598 RBL REMOVED AND REPLACED SUPPORT ANGLE @ F/S 589 RBL 42 IAW B767-300 SRM 51-40-02 PAR 7
